# SDR SIMA20120301004

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,956 hours, 17,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: N6773
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CAPTAIN'S FLASHLIGHT BUTTON BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAIN’S FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16.  OPERATIONAL CHECKS GOOD.  THE AIRCRAFT RETURN TO SERVICE.
